# SDR 98ZZZX696

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097B
- Make and model: Beech E-90
- Aircraft serial: LJ1452
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 1099500001
- Condition: Cracked
- Location: Lt Eng Lt Exh
- Part time: 330 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NORMAL PHASE CHECK.  200 HR LT ENGINE, LT EXHAUST DUCT FOR LIP DEICE SYSTEM.  BROKEN OFF OF TAIL PIPE.  NO DAMAGE TO ENGINE OR COWLING.  DETERMINED TO BE MATERIAL FAILURE.  SUGGEST MORE FREQUENT INSPECTION OF EXHAUST SYSTEM.  THIS COULD BE VERY DANGEROUS.
